... to take me off it because of very excessive sweating. I have gone from 300mg to 150mg then 75mg then to 37mg in about 6 weeks and now have stopped them completely three days ago. The withdrawal is terrible within my head, the zapping in my head, the nausea just cannot think it is terrible. Is there anything I can do to relieve this and how long will this last. Hope someone can help me
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hi there, I'll be coming off Lyrica soon and want to know if anyone had a safe withdrawal, or could?
Posted 29 Jan 2012 • 3 answers
Posted 6 Aug 2014 • 2 answers
Posted 12 Aug 2014 • 3 answers
Posted 11 May 2016 • 2 answers
Posted 2 Sep 2016 • 2 answers